It helped with my hot flashes at first but it doesn't any more. I don't sleep at night, get frequent headaches and gained 15 lbs back of the 25 lbs I had just lost prior to going on Brisdelle. I was just going to stop taking it but after reading some of the post I'm scared to do just that. Any suggestions on how I can wean myself off this drug?
No responses have yet been posted. Add your response to this question.
- Brisdelle Information for Consumers
- Brisdelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Brisdelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking brisdelle for hot flashes I took the last week of doses every other day and I felt?
Posted 17 Mar 2014 • 1 answer
Posted 10 Apr 2014 • 3 answers
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 • 1 answer
Posted 24 Dec 2014 • 1 answer
Posted 20 Mar 2017 • 0 answers